A comment on "Egalitarianism and efficiency in repeated symmetric games"

Kuzmics C, Rogers B (2012)
Games and Economic Behavior 74(1): 240-242.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Kuzmics, ChristophUniBi ; Rogers, Brian
Abstract / Bemerkung
We identify an error in Bhaskar's (2000) Proposition 4. We provide counterexamples to this result and demonstrate that it is not correctable. (C) 2011 Elsevier Inc. All rights reserved.
Stichworte
Symmetric equilibria; Repeated games
Erscheinungsjahr
2012
Zeitschriftentitel
Games and Economic Behavior
Band
74
Ausgabe
1
Seite(n)
240-242
ISSN
0899-8256
Page URI
https://pub.uni-bielefeld.de/record/2474434

Zitieren

Kuzmics C, Rogers B. A comment on "Egalitarianism and efficiency in repeated symmetric games". Games and Economic Behavior. 2012;74(1):240-242.
Kuzmics, C., & Rogers, B. (2012). A comment on "Egalitarianism and efficiency in repeated symmetric games". Games and Economic Behavior, 74(1), 240-242. doi:10.1016/j.geb.2011.05.001
Kuzmics, C., and Rogers, B. (2012). A comment on "Egalitarianism and efficiency in repeated symmetric games". Games and Economic Behavior 74, 240-242.
Kuzmics, C., & Rogers, B., 2012. A comment on "Egalitarianism and efficiency in repeated symmetric games". Games and Economic Behavior, 74(1), p 240-242.
C. Kuzmics and B. Rogers, “A comment on "Egalitarianism and efficiency in repeated symmetric games"”, Games and Economic Behavior, vol. 74, 2012, pp. 240-242.
Kuzmics, C., Rogers, B.: A comment on "Egalitarianism and efficiency in repeated symmetric games". Games and Economic Behavior. 74, 240-242 (2012).
Kuzmics, Christoph, and Rogers, Brian. “A comment on "Egalitarianism and efficiency in repeated symmetric games"”. Games and Economic Behavior 74.1 (2012): 240-242.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar